# SDR AALA981777

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CRACKED STATION 277 STRINGER 16R.  REMOVED DAMAGED AS REQUIRED.  INSTALLED DOUBLER PER SRM 51-40-2.  (M)
